Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Liebenau, Anita"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Liebenau, Anita, Mattos, Letícia, Mendonça, Walner and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2022) Asymmetric Ramsey properties of random graphs involving cliques and cycles. Random Structures and Algorithms. ISSN 1042-9832

Kamcev, Nina, Liebenau, Anita, Wood, David R. and Yepremyan, Liana (2021) The size ramsey number of graphs with bounded treewidth. SIAM Journal on Discrete Mathematics, 35 (1). 281 - 293. ISSN 0895-4801

This list was generated on Tue May 21 21:01:54 2024 BST.